Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PARTITION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34778

  • Page / 1392

Export

Selection :

  • and

A SYMMETRICAL PLANE PARTITION CORRESPONDANCEBURGE WH.1982; ADV. MATH. (N.Y., 1965); ISSN 0001-8708; USA; DA. 1982; VOL. 46; NO 3; PP. 280-283; BIBL. 5 REF.Article

A CANONICAL PARTITION THEOREM FOR CHAINS IN REGULAR TREESDEUBER W; PROEMEL HJ; VOIGT B et al.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 969; PP. 115-132; BIBL. 4 REF.Conference Paper

CORRECTION TO "ENTROPY AND MAXIMAL SPACINGS FOR RANDOM PARTITIONS"SLUD EV.1982; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1982; VOL. 60; NO 1; PP. 139-141; BIBL. 4 REF.Article

ON THE NUMBER OF ESSENTIAL COMPLEMENTARY PARTITIONSKAJITANI Y; UENO S; CHEN WK et al.1982; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1982; VOL. 29; NO 8; PP. 572-574; BIBL. 3 REF.Article

PARTITIONS LOOPS AND AFFINE GEOMETRIESMARCHI M.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 49; PP. 226-243; BIBL. 14 REF.Conference Paper

UEBER PARTITIONEN ENDLICHER TEILMENGEN = PARTITION DE SOUS-ENSEMBLES FINISWOLFSDORF K.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 28; NO 1; PP. 1-6; ABS. ENG; BIBL. 3 REF.Article

A BIJECTION OF THE SET OF 3-REGULAR PARTITIONSMULLINEUX G.1980; J. COMBINATOR. THEORY, A; USA; DA. 1980; VOL. 28; NO 2; PP. 115-124; BIBL. 4 REF.Article

FREQUENCY PARTITIONS. FORCIBLY PANCYCLIC AND FORCIBLY NON HAMILTONIAN DEGREE SEQUENCES.BHAT NAYAK VN; NAIK RN; RAO SB et al.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 20; NO 2; PP. 93-102; BIBL. 8 REF.Article

MACMAHON'S CONJECTURE ON SYMMETRIC PLANE PARTITIONS.ANDREWS GE.1977; PROC. NATION. ACAD. SCI. U.S.A.; U.S.A.; DA. 1977; VOL. 74; NO 2; PP. 426-429; BIBL. 11 REF.Article

ON GRAPHICAL PARTITIONS AND PLANARITY.FARRELL EJ.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 2; PP. 149-153; BIBL. 3 REF.Article

PARTITIONS OF N INTO DIVISORS OF M.HANSRAJ GUPTA.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 6; NO 11; PP. 1276-1286; BIBL. 3 REF.Article

ON DILWORTH'S DECOMPOSITION THEOREM.OELLRICH H; STEFFENS K.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 15; NO 3; PP. 301-304; BIBL. 2 REF.Article

A CANONICAL PARTITION RELATION FOR FINITE SUBSETS OF OMEGA .TAYLOR AD.1976; J. COMBINATOR THEORY, A; U.S.A.; DA. 1976; VOL. 21; NO 2; PP. 137-146; BIBL. 10 REF.Article

A THEOREM IN THE PARTITION CALCULUSERDOS P; MILNER EC.1972; BULL. CANAD. MATH.; CANADA; DA. 1972; VOL. 15; NO 4; PP. 501-505; BIBL. 11 REF.Serial Issue

ON PARTIALLY RESOLVABLE T-PARTITIONSHUANG C; MENDELSOHN E; ROSA A et al.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 60; PP. 169-183; BIBL. 19 REF.Article

POSITIONS INTO POWERS OF MHANSRAJ GUPTA; PLEASANTS PAB.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 6; PP. 655-694; BIBL. 14 REF.Article

SKEW CHAIN ORDERS AND SETS OF RECTANGLESWEST DB; KLEITMAN DJ.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 27; NO 1; PP. 99-102; BIBL. 8 REF.Article

SOME PARTITION THEOREMS OF THE ROGERS-RAMANUJAN TYPEHIRSCHHORN MD.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 27; NO 1; PP. 33-37; BIBL. 2 REF.Article

SOME SIEVES FOR PARTITION THEORYCOHEN DIA.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 27; NO 3; PP. 325-332; BIBL. 9 REF.Article

A COMBINATORIAL PROBLEM IN MUSIC THEORY - BABBITT'S PARTITION PROBLEM. IBAZELOW AR; BRICKLE F.1979; ANN. NEW YORK ACAD. SCI.; USA; DA. 1979-05; VOL. 319; PP. 47-63; BIBL. 10 REF.Conference Paper

AN ASYMPTOTIC FORMULA FOR CAYLEY'S DOUBLE PARTITION FUNCTION P(2;N)KANEIWA R.1979; TOKYO J. MATH.; JPN; DA. 1979; VOL. 2; NO 1; PP. 137-158; BIBL. 3 REF.Article

COMPARAISON ET AGREGATION DES PARTITIONS ET DES PREORDRES TOTAUX.BARTHELEMY JP.1977; C.R. ACAD. SCI., A, C.R. ACAD. SCI., B; FR.; DA. 1977; VOL. 285; NO 16; PP. 985-987; ABS. ANGL.; BIBL. 2 REF.Article

PARTITION RECURRENCESEWELL JA.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 14; NO 1; PP. 125-127; BIBL. 1 REF.Serial Issue

A COMBINATORIAL PROOF OF SCHUR'S 1926 PARTITION THEOREMBRESSOUD DM.1980; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1980; VOL. 79; NO 2; PP. 338-340; BIBL. 2 REF.Article

ON PARTITIONS OF A PARTIALLY ORDERED SET.HOFFMAN AJ; SCHWARTZ DE.1977; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1977; VOL. 23; NO 1; PP. 3-13; BIBL. 10 REF.Article

  • Page / 1392